advertisement
Question
Posted by: Frustrated V | 2010/05/07

Fat burners and thrush

I keep getting thrush, the intensity varies. Of late i started using muscle science get ripped-i have really really bad thrush. Doctor have me stuff 4 thrush. Could the tablets be causing the thrush? Can i just take the tablets with 9 strain probiotics? Or will the probiotics cancel the fat burners out? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Frustrated V
Thrush is caused by Candida, a fungus that we usually live with in harmony. However, certain factors such as stress, use of corticosteroids, hormonal preparations, antibiotics and other infections that lower the body's resistance, can make the Candida flare up. If these Get Ripped tablets contain compounds that have cortisone-like effects or mimic male hormones then they could well be making the thrush worse. It may be a good idea to take the antifungal medication that the dr has prescribed together with the probiotics without using the Get Ripped for a few weeks to see: a) If the thrush can be eradicated, b) If it returns when you start using Get Ripped again. In the latter case you would then need to stop taking the fat burner. Most of these so-called fat burners don't really make a difference to weightloss. What does work is to use a balanced, low-fat slimming diet and to do plenty of exercise.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/05/07

Dear Frustrated V
Thrush is caused by Candida, a fungus that we usually live with in harmony. However, certain factors such as stress, use of corticosteroids, hormonal preparations, antibiotics and other infections that lower the body's resistance, can make the Candida flare up. If these Get Ripped tablets contain compounds that have cortisone-like effects or mimic male hormones then they could well be making the thrush worse. It may be a good idea to take the antifungal medication that the dr has prescribed together with the probiotics without using the Get Ripped for a few weeks to see: a) If the thrush can be eradicated, b) If it returns when you start using Get Ripped again. In the latter case you would then need to stop taking the fat burner. Most of these so-called fat burners don't really make a difference to weightloss. What does work is to use a balanced, low-fat slimming diet and to do plenty of exercise.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement